Bulletin of Symbolic Logic
- Bull. Symbolic Logic
- Volume 14, Issue 2 (2008), 210-239.
Mathematical fuzzy logics
The last decade has seen an enormous development in infinite-valued systems and in particular in such systems which have become known as mathematical fuzzy logics.
The paper discusses the mathematical background for the interest in such systems of mathematical fuzzy logics, as well as the most important ones of them. It concentrates on the propositional cases, and mentions the first-order systems more superficially. The main ideas, however, become clear already in this restricted setting.
Bull. Symbolic Logic Volume 14, Issue 2 (2008), 210-239.
First available in Project Euclid: 17 April 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gottwald, Siegfried. Mathematical fuzzy logics. Bull. Symbolic Logic 14 (2008), no. 2, 210--239. doi:10.2178/bsl/1208442828. https://projecteuclid.org/euclid.bsl/1208442828.